# SDR DALA2017050803737

- Difficulty date: November 21, 2016
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 46,304 hours, 24,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 552994-14 ISSUED FOR DENT DAMAGE NOTED AROUND THE STABILIZATION JACK POINT BETWEEN FR73 AND FR74, BETWEEN S32L AND S-32R. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW FR 73 RO FR 74 AND STR 31L TO STR 31R LOWER AFT FUSELAGE AS PER E/RA 552994-14 REVISION A AND B AND SRM 53-51-29-300-002 FIGURE 20101.
